# SDR SWAA2022021600504

- Difficulty date: June 28, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG ACCESS PANEL 431ER BURNT AND DISBONDED ON CORNER (MARKED) / INSTALLED SERVICEABLE PANEL 431 ER IAW AMM 54-53-01-400-801 STEP 3.H. AND 3.H.(7) 57315U 18JUL18
